# SDR GUU2005F00050

- Difficulty date: September 29, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Engine: Pwa PT6A6
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W80A22
- Condition: Chafed
- Location: Fire Exting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE EXTINGUISHER DISCHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT.  REPAIRED CHAFED WIRE BENEATH FORWARD FLOORBOARD 131AT.  (K)
